# SDR SWAA2022021691734

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STRINGER CLIP GUSSET IS CRACKED IN UPPER RADIUS AT STA 500D; STR 19L / REMOVED AND REPLACED STRINGER CLIP GUSSET AT STA 500D STR 19 L/H IN FWD CARGO PIT IAW BOEING 737 DWG 143A9602 AND SRM 51-40-02
